# SDR DALA2025041402899

- Difficulty date: April 11, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 91,038 hours, 23,477 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Switch
- Part number: 233T321042
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6810 "UNARMED" KORREY SWITCH BROKEN. CORRECTIVE ACTION: R/R EMERGENCY LIGHTS/PASSENGER OXYGEN CONTROL PANEL PER B757 AMM 33-51. (7034938)
